RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 3, Pages 363–372 (Mi tmf2268)  

This article is cited in 6 scientific papers (total in 6 papers)

Corrections to the asymptotic expressions for the higher orders of perturbation theory

Yu. A. Kubyshin


Abstract: A technique is developed for calculating the corrections in $1/n$ to the asymptotic expression for the $n$-th term of the perturbation series for the example of the scalar massless model $\varphi_{(4)}^4$ with internal symmetry $O(N)$. The first correction for the $\beta$ function is obtained.

Full text: PDF file (499 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:3, 1196–1202

Bibliographic databases:

Received: 03.01.1983

Citation: Yu. A. Kubyshin, “Corrections to the asymptotic expressions for the higher orders of perturbation theory”, TMF, 57:3 (1983), 363–372; Theoret. and Math. Phys., 57:3 (1983), 1196–1202

Citation in format AMSBIB
\Bibitem{Kub83}
\by Yu.~A.~Kubyshin
\paper Corrections to the asymptotic expressions for the higher orders of perturbation theory
\jour TMF
\yr 1983
\vol 57
\issue 3
\pages 363--372
\mathnet{http://mi.mathnet.ru/tmf2268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=735395}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 3
\pages 1196--1202
\crossref{https://doi.org/10.1007/BF01018746}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SY87100004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2268
  • http://mi.mathnet.ru/eng/tmf/v57/i3/p363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Kubyshin, “Sommerfeld–Watson summation of perturbation series”, Theoret. and Math. Phys., 58:1 (1984), 91–97  mathnet  crossref  mathscinet  isi
    2. I. D. Mandzhavidze, A. N. Sisakyan, “Perturbation theory in the neighborhood of extended objects”, Theoret. and Math. Phys., 123:3 (2000), 776–791  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. M. V. Komarova, M. Yu. Nalimov, “Asymptotic Behavior of Renormalization Constants in Higher Orders of the Perturbation Expansion for the $(4?\epsilon)$-Dimensionally Regularized $O(n)$-Symmetric $\phi^4$ Theory”, Theoret. and Math. Phys., 126:3 (2001), 339–353  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Yudin, IL, “Perturbation theory with convergent series: the calculation of the lambda phi(4)((4))-field theory beta-function”, Nuclear Instruments & Methods in Physics Research Section A-Accelerators Spectrometers Detectors and Associated Equipment, 502:2–3 (2003), 633  crossref  isi
    5. M. V. Komarova, M. Yu. Nalimov, “Large-order asymptotic terms in perturbation theory: The first $(4-\epsilon)$-expansion correction to renormalization constants in the $O(n)$-symmetric theory”, Theoret. and Math. Phys., 143:2 (2005), 664–680  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Kompaniets M.V. Panzer E., “Minimally Subtracted Six-Loop Renormalization of O(N)-Symmetric Phi(4) Theory and Critical Exponents”, Phys. Rev. D, 96:3 (2017), 036016  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:281
    Full text:62
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019